I have been seeing a new PM Doctor for the last 60 days. In this time I saw her once and she gave me scripts for two months, keeping me on my same dose of opiate medication, (I have severe chronic low back pain due to multiple car accidents). My last script isn't set to refill for 10 days, but 5 days previously I tripped, and my low back severely flared up. I pushed my appointment, previously on the 22nd, up to today, (the 11th); hoping to get some answer, I am in agonizing pain. She proceeded to tell me she felt my pain was mostly myofaceital (sorry for the spelling); and gave me my same script as normal... (post dated for the 22nd when it is set to refill); EXCEPT she said she wants to drop me down off my hydromorphone by one pill a day, (dropping me from four 4mg a day, to three 4mg pills). I was shocked but just polietely left, I dont try to cause issues... I just don't understand. My pain is worse due to the flare up, why would she drop me down a pill... I am wondering if its because I came in early? (10 days early due to my flare-up). How can I recifiy this situation. I am in chronic pain, I use my medication correctly, and I need my meds in order to live a normal life. If anyone has any ideas or thoughts on what I can do... please help. I am afraid that in 30 days when I return she will drop me again (to 2 a day, which would barely get me through the night!).
She didn't really indicate what she was doing, which is why I am so confused. I am also on a Morphine ER for pain, and she did NOT decrease this... So she decreases one, not the other... without much of an explaination; while I am in for an extreme flare-up. My only thoughts are that even though I pass every drug screen and never ever ask for extra, more, or early drugs, that I am some kind of druggie? I just would like to have something to say when I go in next month for my recheck in December if they try to knock my dose again. There is no way I will be able to live on two pills a day, I am just barely living now, and I dont even know how I will go about it with three. I have been at this same dose for like three years, and normally (without a bad flare-up), it controls my pain so I can live a reasonably normal life. I have a really bad feeling in the pit of my stomach about this, and I just don't understand what happened or what I did to suddenly cause her to knock my dose down a pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2010 • 6 answers
Posted 30 Jan 2011 • 4 answers
Posted 19 Feb 2011 • 3 answers
Posted 19 Apr 2011 • 4 answers
Posted 6 Oct 2011 • 6 answers